| Model Number |
01.18.144 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021: lot 133083: 80 items manufactured and released on 09-oct-2013.Expiration date: 2018-aug-31.No anomalies found related to the problem.To date, 74 items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a potted stem and the cause of the potted stem is unknown.7 years after the primary surgery, the surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.